Items where Author is "Huke, Jeremy"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Broomhead, David and Huke, Jeremy and Montaldi, James and Muldoon, Mark (2012) Finite-dimensional behaviour and observability in a randomly forced PDE. Dynamical Systems, 27. pp. 57-73. ISSN 1468�9375

Muldoon, Mark and Huke, Jeremy and Smallbone, Kieran (2011) Dave Broomhead's 60th Birthday. Mathematics Today, 47 (2). pp. 68-69.

This list was generated on Mon Aug 3 01:01:14 2020 BST.